# SDR IPXA2023101699591

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,677 hours, 8,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND MAIN DECK AIR HOUSE DEFORM AT STA 1210 RIGHT SIDE (REPLACE) OKAY TO WORK
